Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Lumpability of linear evolution equations in Banach spaces
Authors: Atay, F. M.; Roncoroni, L.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Evolution Equations and Control Theory
Volume: 6
Issue / Number: 1
Start Page: 15
End Page: 34
Document Type: Article
ID: 741449.0
Characterization of exact lumpability for vector fields on smooth manifolds
Authors: Horstmeyer, L.; Atay, F. M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Differential Geometry and its Applications
Volume: 48
Start Page: 46
End Page: 60
Document Type: Article
ID: 729080.0
Controlling oscillations in nonlinear systems with delayed output feedback
Authors: Atay, F. M.
Title of Book: Control of self-organizing nonlinear systems
Start Page: 65
End Page: 79
Place of Publication: [Cham]
Publisher: Springer International Publishing
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 729117.0
On the delay margin for consensus in directed networks of anticipatory agents
Authors: Atay, F. M.; Irofti, D.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Ifac-Papersonline
Volume: 49
Issue / Number: 10
Start Page: 206
End Page: 211
Document Type: Article
ID: 729119.0
On the duality between consensus problems and Markov processes, with application to delay systems
Authors: Atay, F. M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Markov Processes and Related Fields
Volume: 22
Issue / Number: 3
Start Page: 537
End Page: 553
Document Type: Article
ID: 729176.0
On the symmetry of the Laplacian spectra of signed graphs
Authors: Hua, B.; Atay, F. M.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Linear Algebra and its Applications
Volume: 495
Start Page: 24
End Page: 37
Document Type: Article
ID: 729175.0
Delay-induced remote synchronization in bipartite networks of phase oscillators
Authors: Punetha, N.; Ujjwal, S.; Atay, F. M.; Ramaswamy, R.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Physical Review / E
Volume: 91
Issue / Number: 2
Sequence Number of Article: 022922
Document Type: Article
ID: 718595.0
Stability analysis of a constant time-headway driving strategy with driver memory effects modeled by distributed delays
Authors: Sipahi, R.; Atay, F. M.; Niculescu, S.-I.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Ifac-Papersonline
Volume: 48
Issue / Number: 12
Start Page: 376
End Page: 381
Document Type: Article
ID: 718512.0
Consensus in networks of discrete-time multi-agent systems : dynamical topologies and delays
Authors: Lu, W.; Atay, F. M.; Jost, J.
Title of Book: Delay systems : from theory to numerics and applications
Start Page: 155
End Page: 168
Place of Publication: Cham
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2014
Document Type: InBook
ID: 708452.0
Some novel dynamics in delay-coupled networks of dynamical systems
Authors: Atay, F. M.
Title of Book: International conference on complex processes in plasmas and nonlinear dynamical systems : 6-9 November 2012, Gandhinagar, India
Start Page: 148
End Page: 157
Place of Publication: Melville, NY
Publisher: AIP Publising
Date of Publication (YYYY-MM-DD): 2014
Document Type: InBook
ID: 708495.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.